edoc

Medikamentöse Hepatopathien - Drug-induced liver injury

Krähenbühl, Stephan and Pichler, Werner J.. (2017) Medikamentöse Hepatopathien - Drug-induced liver injury. Therapeutische Umschau, 74 (3). pp. 123-130.

Full text not available from this repository.

Official URL: https://edoc.unibas.ch/59257/

Downloads: Statistics Overview

Abstract

Die Inzidenz von medikamentösen Hepatopathien wird in der Schweiz auf 10 – 20 Fälle pro 100’000 Personen pro Jahr geschätzt. Es handelt sich um klinisch wichtige Erkrankungen, da sie iatrogen sind, fast jede andere Leberkrankheit imitieren können und bei unklaren Leberleiden immer in die Differentialdiagnosen mit einbezogen werden sollten. Die Diagnose kann in den meisten Fällen nur indirekt, aufgrund des zeitlichen Zusammenhangs mit der Therapie, der Reaktion nach Absetzen der vermuteten Arzneistoffe und nach Ausschluss anderer Leberkrankheiten gestellt werden. In den meisten Fällen handelt es sich um Idiosynkrasien, welche allergisch oder metabolisch bedingt sein können. Die Kenntnis der wichtigsten Risikofaktoren ist wichtig zur Vermeidung von medikamentösen Hepatopathien. Zur Identifikation des auslösenden Medikamentes bei allergisch bedingten Hepatitiden kann der Lymphozytentransformationstest (LTT) beigezogen werden, der bei systemischen Reaktionen wie DRESS häufig positiv ist (> 65 %); bei isoliert auftretenden Hepatitiden ist er nur in ca. 30 % positiv. Eine Reexposition kann gefährlich sein und sollte, wenn möglich, vermieden werden. Da es keine spezifischen Therapien gibt, ist das frühzeitige Absetzen der verdächtigten Medikamente zur Begrenzung von Schäden essentiell.
The incidence of drug induced liver injury (DILI) in Switzerland is ca. 10 – 20 cases / 100’000 persons / per year. DILI is clinically important as it is an iatrogenic disease, can mimic almost all other liver diseases and therefore must be included in the differential diagnosis in patients with unclear liver damage. The diagnosis can be made only indirectly, by judging the temporal relationship between therapy and liver damage before and after stopping suspected drugs and by exclusion of other liver diseases. In most cases, drug-induced liver injuries are idiosyncratic with allergic or metabolic mechanisms. Knowledge of the most important risk factors is important for avoiding drug-induced liver injury. In the case of allergic liver injuries, the eliciting drug can be identified with the lymphocyte transformation test (LTT), which is frequently positive (> 65 %) in systemic reactions (DRESS = DILI combined with exanthema, eosinophilia), while in isolated DILI the LTT is positive in approximately 30 %. Re-exposure can be dangerous and should be avoided. Since there is no specific treatment for most drug-induced liver injuries, early stopping of the administration of suspected drugs is essential.
Faculties and Departments:03 Faculty of Medicine
03 Faculty of Medicine > Bereich Medizinische Fächer (Klinik) > Klinische Pharmakologie > Klinische Pharmakologie (Krähenbühl)
03 Faculty of Medicine > Departement Klinische Forschung > Bereich Medizinische Fächer (Klinik) > Klinische Pharmakologie > Klinische Pharmakologie (Krähenbühl)
05 Faculty of Science > Departement Pharmazeutische Wissenschaften > Pharmazie > Pharmakologie (Krähenbühl)
UniBasel Contributors:Krähenbühl, Stephan
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Hogrefe
ISSN:0040-5930
e-ISSN:1664-2864
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:23 May 2020 11:49
Deposited On:23 May 2020 11:49

Repository Staff Only: item control page